sexologist-icon
Lazyness and vomiting
After having unwanted sex my partner has taken ipill in between 12 hour but now she is not having her periods normally and she is feeling lazyness and vomiting... is it safe??
60 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.